I have skin allergy and hairloss...due to that my skin at times on chest , neck , underarms and back has pigmentation and spots , I use anti dusting powder it works till I use it but back marks they dont go at all , need to know if I can orally take some medicine or put something in my bathing water
Like the answers? Chat privately for 24 hours with the doctor of your choice
Thanks for your query.
I don't see any connection between skin allergy and hair loss as they have different underlying causes.
It is unclear from your question whether the diagnosis of skin allergy is made by a Dermatologist or it is your assumption. There are hundred of skin condition which all present with rashes and it needs expert evaluation to reach a diagnosis.
Skin allergy leads to hives which usually lasts for less than 24 hours and goes away without any dark spots. If you are getting dark pigmentation after the rash is gone the diagnosis of skin allergy is in doubt. There is a form of skin allergy known as "Urticarial vasculitis" which can lead to pigmentation after rash is improved but this condition is rare and only skin expert can make this diagnosis after skin biopsy.
Please visit a Dermatologist for evaluation and treatment of your condition.
Please avoid self medication as it may cause more harm than good in many situations and causes delay in seeking expert opinion.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.